Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 51 (2014), 655-661
Published electronically: June 19, 2014
Full text: PDF

MR: 1440931 (98e:49102)
Wilfrid Gangbo and Robert J. McCann
The geometry of optimal transportation.
Acta Mathematica 177, (1996), no. 2, 113-161
Reviewed by: Ludger Ruschendorf

MR: 2079068 (2005f:35091)
Luis A. Caffarelli
The Monge Ampere equation and optimal transportation.
Contemporary Mathematics, no. 353, 2004, 43-52 pp.
Reviewed by: Enrico Valdinoci

MR: 2459454 (2010f:49001)
Cédric Villani
Optimal transport.
Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, no. 338, 2009, xxii+973 pp., ISBN 978-3-540-71049-3, $159.00
Reviewed by: Dario Cordero-Erausquin

MR: 2654086 (2011f:49071)
Young-Heon Kim and Robert J. McCann
Continuity, curvature, and the general covariance of optimal transportation.
Journal of the European Mathematical Society (JEMS) 12, (2010), no. 4, 1009-1040
Reviewed by: Lorenzo Brasco

MR: 2883682 (Review)
Alessio Figalli and Cédric Villani
Optimal transport and curvature.
Lecture Notes in Mathematics, no. 2028, 2011, 171-217 pp.
Reviewed by: Micah Warren

Journal: Bull. Amer. Math. Soc. 51 (2014), 655-661
Article copyright: © Copyright 2014 American Mathematical Society